Alert archive / Arkansas / Wind Advisories in 2013
Wind Advisory 3, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Feb 25, 2013, 3:10 AM CST for 34 counties in Arkansas. It took effect at Feb 26, 2013, 4:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2013, 3:10 AM CST (09:10 UTC)
- In effect from
- Feb 26, 2013, 4:00 AM CST
- Expired
- Feb 26, 2013, 5:03 PM CST
- In force
- 13 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598 WWUS74 KLZK 250910 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 310 AM CST MON FEB 25 2013 ...A WIND ADVISORY HAS BEEN ISSUED FOR A LARGE PART OF ARKANSAS... .A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ARKANSAS LATE TODAY AND TONIGHT. WINDS WILL INCREASE SIGNIFICANTLY BEHIND THE SYSTEM. ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-252200- /O.NEW.KLZK.WI.Y.0003.130226T1000Z-130227T0200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 310 AM CST MON FEB 25 2013 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 8 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM CST TUESDAY. * EVENT...GUSTY WINDS ARE EXPECTED IN MUCH OF ARKANSAS. WINDS OF 20 TO 30 MPH WILL BE POSSIBLE...WITH GUSTS AS HIGH AS 35 TO 40 MPH. * TIMING...THE STRONGEST WINDS WILL BE DURING THE DAYTIME HOURS TUESDAY. WINDS WILL SUBSIDE DURING THE EVENING HOURS. * IMPACT...STRONG WINDS COULD CREATE PROBLEMS FOR VEHICLES ON ELEVATED ROADWAYS AND BRIDGES. HIGH PROFILE VEHICLES WILL HAVE THE MOST DIFFICULTY. ALSO...WINDS WILL CREATE ROUGH CHOP ON AREA BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO MAKE BOATING ON AREA BODIES OF WATER DANGEROUS. && $$ 57
4 follow-up statements
217 WWUS74 KLZK 251926 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 126 PM CST MON FEB 25 2013 .A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ARKANSAS LATE TODAY AND TONIGHT. WINDS WILL INCREASE SIGNIFICANTLY BEHIND THE SYSTEM...WITH GUSTY CONDITIONS EXPECTED LATE TONIGHT AND THROUGH MUCH OF TUESDAY. ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261015- /O.CON.KLZK.WI.Y.0003.130226T1000Z-130227T0200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 126 PM CST MON FEB 25 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM CST TUESDAY... * EVENT...GUSTY WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT ACROSS MUCH OF ARKANSAS. WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH GUSTS AS HIGH AS 40 MPH. * TIMING...THE STRONGEST WINDS WILL BE DURING THE DAYTIME HOURS TUESDAY. WINDS WILL SUBSIDE DURING THE EVENING HOURS. * IMPACT...STRONG WINDS COULD CREATE PROBLEMS FOR VEHICLES ON ELEVATED ROADWAYS AND BRIDGES. HIGH PROFILE VEHICLES WILL HAVE THE MOST DIFFICULTY. ALSO...WINDS WILL CREATE ROUGH CHOP ON AREA BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPECTED WIND SPEED MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO MAKE BOATING ON AREA BODIES OF WATER DANGEROUS. && $$ 55
040 WWUS74 KLZK 260929 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 329 AM CST TUE FEB 26 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261730- /O.CON.KLZK.WI.Y.0003.130226T1000Z-130227T0200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 329 AM CST TUE FEB 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * EVENT...WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 35 TO 40 MPH WILL BE COMMON THROUGH MUCH OF THE DAY TODAY. * TIMING...THE STRONGEST WINDS WILL BE DURING THE DAYTIME HOURS. WINDS WILL SUBSIDE DURING THE EVENING HOURS. * IMPACT...STRONG WINDS COULD CREATE PROBLEMS FOR VEHICLES ON ELEVATED ROADWAYS AND BRIDGES. HIGH PROFILE VEHICLES WILL HAVE THE MOST DIFFICULTY. ALSO...WINDS WILL CREATE ROUGH CHOP ON AREA BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPECTED WIND SPEED MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO MAKE BOATING ON AREA BODIES OF WATER DANGEROUS. && $$ 57
420 WWUS74 KLZK 260930 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 330 AM CST TUE FEB 26 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-262200- /O.CON.KLZK.WI.Y.0003.130226T1000Z-130227T0200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 330 AM CST TUE FEB 26 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * EVENT...WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 35 TO 40 MPH WILL BE COMMON THROUGH MUCH OF THE DAY TODAY. * TIMING...THE STRONGEST WINDS WILL BE DURING THE DAYTIME HOURS. WINDS WILL SUBSIDE DURING THE EVENING HOURS. * IMPACT...STRONG WINDS COULD CREATE PROBLEMS FOR VEHICLES ON ELEVATED ROADWAYS AND BRIDGES. HIGH PROFILE VEHICLES WILL HAVE THE MOST DIFFICULTY. ALSO...WINDS WILL CREATE ROUGH CHOP ON AREA BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPECTED WIND SPEED MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL ALSO MAKE BOATING ON AREA BODIES OF WATER DANGEROUS. && $$
316 WWUS74 KLZK 262303 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 503 PM CST TUE FEB 26 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-270015- /O.CAN.KLZK.WI.Y.0003.000000T0000Z-130227T0200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 503 PM CST TUE FEB 26 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE WIND ADVISORY. $$ 62
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Feb 25, 12:00 AM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Feb 25, 12:00 AM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1200 AM CST MON FEB 25 2013 .AVIATION... .AVIATION... VFR THROUGH MOST OF THE REST OF THE NIGHT. TOWARD DAWN...MVFR DUE TO CEILINGS SPREADING UP FROM THE S...ALONG WITH PATCHY RAIN. MVFR CONDITIONS SPREADING TO MOST TAF SITES BY MIDDAY...BUT SOME IFR DEVELOPING IN THE S. IFR DEVELOPING AREAWIDE DURING THE AFTERNOON DUE TO LOW CEILINGS...RA...BR...AND EMBEDDED TS. LOW CONDITIONS CONTINUING DURING MON EVENING. && .PREV DISCUSSION... /ISSUED 310 PM CST SUN FEB 24 2013/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT HIGH PRESSURE EXITING THE BUILDING...WITH CLOUDS INCREASING LATER TONIGHT. A STORM SYSTEM WILL APPROACH FROM THE SOUTHERN PLAINS LATER TONIGHT AND MONDAY...WITH RAIN/ISOLATED THUNDERSTORMS OVERSPREADING THE REGION. RAIN WILL CONTINUE ACROSS MAINLY THE NORTHERN HALF OF THE STATE MONDAY NIGHT. WITH THE SYSTEM TRACKING TOWARD SOUTHEAST MISSOURI TOWARD DAWN TUESDAY...COULD BE A CHANGEOVER TO SOME LIGHT SNOW IN THE FAR WEST. THIS INCLUDES PORTIONS OF THE OZARKS/OUACHITAS. KEPT SOME HALF INCH TO INCH SNOW ACCUMULATIONS...WITH LOCALLY HIGHER AMOUNTS FROM ONE TO TWO INCHES. OTHERWISE...QPF NOT ALL THAT HIGH WITH THIS EVENT...BUT WIDESPREAD HALF INCH TO INCH LIQUID AMOUNTS ARE IN THE FORECAST. THE SYSTEM WILL MOVE OUT ON TUESDAY...WITH PRECIPITATION ENDING. QUITE WINDY ON THE BACK SIDE OF THE SYSTEM...WITH GUSTY WEST TO NORTHWEST WINDS EXPECTED. A LAKE WIND ADVISORY WILL BE LIKELY. BREEZY CONDITIONS WILL CONTINUE ON WEDNESDAY...WITH WRAPAROUND MOISTURE POSSIBLY MAKING IT INTO EXTREME NORTHERN ARKANSAS. IF THIS HAPPENS...COULD BE A FEW SNOW FLURRIES. LONG TERM...THURSDAY THROUGH SUNDAY THE LONG TERM WILL BE FAIRLY BENIGN AS THE REGION RESTS BENEATH MERIDIONAL UPPER FLOW BETWEEN A LARGE UPPER TROUGH TO THE EAST...AND RIDGE TO THE WEST. MODELS SHOW SEVERAL IMPULSES MOVING THROUGH THE AREA BETWEEN THURSDAY AND SUNDAY. THEY WILL HAVE LITTLE MOISTURE TO WORK WITH SO DO NOT EXPECT MUCH OUTSIDE OF INCREASED CLOUD COVER AT TIMES...AND POSSIBLY SOME SNOW FLURRIES IN THE NORTH OR NORTHEAST. AS SUCH...THE FORECAST WILL REMAIN DRY...WITH PARTLY TO MOSTLY CLOUDY SKIES IN THE NORTHEAST. LEFT OUT ANY MENTION OF PRECIP OR SNOW FLURRIES AS TIMING OF ANY GIVEN IMPULSE WILL BE TOO HARD TO NAIL DOWN AT THIS POINT. OTHERWISE...COLD TEMPERATURES WILL BE THE MAIN TALKING POINT IN THE LONG TERM. SNOW COVER ACROSS KANSAS...ESPECIALLY WHAT WILL BE ADDED FROM THE BLIZZARD SET TO AFFECT THE CENTRAL PLAINS TONIGHT AND MONDAY...WILL HELP MODIFY ANY AIR MASS MOVING INTO ARKANSAS THROUGH THE REMAINDER OF THE WEEK. MOS GUIDANCE IS ALREADY BELOW CLIMATOLOGY FOR THU AND BEYOND. WENT AHEAD ONE STEP FURTHER AND WENT BELOW MOS GUIDANCE BY A DEGREE OR TWO FOR HIGHS ON THU AND FRI. LOWS THU AND FRI NIGHT WILL BE IN THE 20S FOR MUCH OF THE FORECAST AREA...WITH SOME TEENS POSSIBLE IN THE NORTH. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...28
Hazardous weather outlook, Feb 24, 4:30 PM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 430 PM CST SUN FEB 24 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 430 PM CST SUN FEB 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT CLOUDS WILL INCREASE DURING THE OVERNIGHT PERIOD AS THE NEXT STORM SYSTEM TO DEAL WITH LIFTS OUT OF THE SOUTHERN PLAINS. LITTLE IF ANY PRECIPITATION IS EXPECTED DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE AFOREMENTIONED STORM SYSTEM WILL INTENSIFY RAPIDLY ON MONDAY AND BRING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE NATURAL STATE. AS THIS INTENSIFICATION OCCURS...WINDY CONDITIONS ARE EXPECTED TO DEVELOP AND PERSIST UNTIL THE SYSTEM DEPARTS THE AREA. THE RAIN WILL CONTINUE INTO MONDAY EVENING BUT AS THE STORM SYSTEM PULLS OUT...MUCH COLDER AIR WILL SWEEP IN AS IT TRACKS INTO NORTHERN ARKANSAS AND SOUTHERN MISSOURI. THIS COULD RESULT IN SOME LIGHT SNOW OVER PARTS OF WEST AND NORTHWEST ARKANSAS. SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE EXCESSIVE BUT UPWARDS ON AN INCH COULD FALL IN AREAS WEST OF A FLIPPIN TO CLARKSVILLE TO MENA LINE. THE HIGHER ELEVATIONS...ESPECIALLY IN NEWTON COUNTY...COULD SEE UPWARDS OF TWO INCHES OF SNOW. A GENERAL RAINFALL OF A HALF INCH TO AN INCH IS EXPECTED FROM THIS SYSTEM. WHILE FLOODING IS NOT ANTICIPATED...THE RAIN WILL FALL ON MANY AREAS THAT REMAIN SATURATED FROM PREVIOUS STORM SYSTEMS AND SOME PONDING OF WATER IN ANTICIPATED. THE EXACT TRACK OF THIS SYSTEM REMAINS IN QUESTION AND EVEN A SMALL CHANGE IN THE EXACT TRACK WOULD CHANGE WHERE THE POTENTIAL FOR SNOWFALL EXISTS. STAY TUNED FOR LATER FORECASTS FOR THIS POTENTIAL WINTER WEATHER. MUCH COOLER AIR WILL FOLLOW THE STORM SYSTEM AND PERSIST FOR THE MAJORITY OF THE PERIOD WITH TEMPERATURES RUNNING BELOW NORMAL. SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 2:57 AM CST | Winter Weather Advisory | LZK | 33 hr | |
| Feb 25, 9:58 AM CST | Special Weather Statement | LZK | Garland | 32 min |
| Feb 25, 10:28 AM CST | Special Weather Statement | LZK | Garland | 32 min |
| Feb 25, 11:04 AM CST | Special Weather Statement | LZK | Perry | 31 min |
| Feb 25, 11:26 AM CST | Special Weather Statement | LZK | Conway | 44 min |
| Feb 25, 11:44 AM CST | Special Weather Statement | LZK | Scott | 46 min |
| Feb 25, 11:56 AM CST | Severe Thunderstorm Warning | LZK | Polk, Scott | 34 min |
| Feb 25, 12:45 PM CST | Special Weather Statement | LZK | Polk, Scott | 45 min |
| Feb 25, 12:48 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 42 min |
| Feb 25, 1:11 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 34 min |
| Feb 25, 1:26 PM CST | Special Weather Statement | LZK | Logan, Scott | 44 min |
| Feb 25, 1:32 PM CST | Special Weather Statement | LZK | Pike | 48 min |
| Feb 25, 1:34 PM CST | Special Weather Statement | LZK | Johnson | 21 min |
| Feb 25, 1:52 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Yell | 38 min |
| Feb 25, 1:56 PM CST | Special Weather Statement | LZK | Yell | 44 min |
| Feb 25, 2:03 PM CST | Special Weather Statement | LZK | Clark | 47 min |
| Feb 25, 2:17 PM CST | Special Weather Statement | LZK | Clark | 43 min |
| Feb 25, 2:19 PM CST | Special Weather Statement | LZK | Johnson | 46 min |
| Feb 25, 2:33 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 27 min |
| Feb 25, 2:41 PM CST | Special Weather Statement | LZK | Conway, Perry, Pope | 44 min |
| Feb 25, 2:49 PM CST | Special Weather Statement | LZK | Garland | 46 min |
| Feb 25, 3:03 PM CST | Special Weather Statement | LZK | Hot Spring | 47 min |
| Feb 25, 3:05 PM CST | Special Weather Statement | LZK | Calhoun | 45 min |
| Feb 25, 3:07 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren | 23 min |
| Feb 25, 3:31 PM CST | Special Weather Statement | LZK | Conway, Van Buren | 29 min |
| Feb 25, 3:49 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Searcy, Stone, Van Buren | 26 min |
| Feb 25, 3:51 PM CST | Severe Thunderstorm Warning | LZK | Desha | 39 min |
| Feb 25, 4:15 PM CST | Special Weather Statement | LZK | Izard, Stone | 30 min |
| Feb 25, 4:33 PM CST | Areal Flood Advisory | LZK | Pulaski, Saline | 148 days |
Nearby
Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.